# SDR 07FDEA02413

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623663
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STR S-28R I/B UPPER FLANGE IS CORRODED AT BS 530.  REMOVED CORROSION.  ORIGINAL MATERIAL THICKNESS WAS .063".  REMAINING MATERIAL IS OUT OF LIMITS AT .043".  FABBED, TREATED, AND PRIMED REPAIR PART, P/N BAC1498-132.  INSTALLED REPAIR PART AND NUT SPACERS AFTER DAMAGE WAS REMOVED, REF SRM 51-10-6 AND SRM 53-10-3, PG 3-4B.
